RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 5  


Evgenii Evgen'evich Slutskii (photo)
Evgenii Evgen'evich Slutskii (obituary)
N. Smirnov
417
The extension of properties of trigonometric polynomials to entire functions of finite degree
S. N. Bernshtein
421
Normed rings with involutions and their representations
I. M. Gel'fand, M. A. Naimark
445
The geometry of a stationary flow of an ideal incompressible fluid
S. S. Byushgens
481
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019